# SDR 06FDEA1444

- Difficulty date: April 13, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- Aircraft time: 31,976 hours, 18,521 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 100 KTS 160,000 PDS.  REQUIRES 33 MIN BRAKE COOLING FROM 0317Z.  REJECT FOR CAPTAINS A/S INDICATOR.  PERFORMED 33 MIN BRAKE COOLING INSP.  CAPTAINS A/S INDICATOR CB PULLED BY MISTAKE FOR MEL 34-04-02.  CB WAS RESET AND A/C RELEASED FOR SERVICE.
